The lamb-bateman integral equation and the fractional derivatives

Danilo Babusci, Giuseppe Dattoli, Dario Sacchetti

Research output: Contribution to journalArticle

5 Citations (Scopus)


The Lamb-Bateman integral equation was introduced to study the solitary wave diffraction and its solution was written in terms of an integral transform. We prove that it is essentially the Abel integral equation and its solution can be obtained using the formalism of fractional calculus. © 2011 Diogenes Co., Sofia.
Original languageEnglish
Pages (from-to)317 - 320
Number of pages4
JournalFractional Calculus and Applied Analysis
Issue number2
Publication statusPublished - Jun 2011
Externally publishedYes


All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this